# SDR R61A201607050402

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 6,190 hours, 4,433 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 70282721801
- Part serial: 13085634
- Condition: Inoperative
- Location: Nr 4
- Part time: 6,190 hours, 4,433 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW RECEIVED A SPOILER FAULT MESSAGE.  DECLARED AN EMERGENCY AND DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR FCM IAW AMM AND OPS CHECKED GOOD.
